# SDR SWAA113328

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 12,939 hours, 7,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EMERGENCY TRACK LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
